Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What causes trigestrel birth control pills to fail?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4757 Questions
What causes trigestrel birth control pills to fail,from foods to drinks anything that can lead to them failing?
Posted Mon, 23 Jul 2012 in Child Birth
Answered by Dr. Sree Gouri SR 3 hours later
Thanks for the query.

trigestrel pills are combined oral contraceptive pills,

Normally the effectiveness of pills will be affected by improper usage like not maintaining the time, missing pills etc.

Generally normal food will not interact with the effectiveness of pills,
Theoretically it is said that foods like,
licorice, yam, soy,
dairy products like milk from cattle treated with recombinant bovine growth hormone ,
Grapefruit belonging to citrus family,
Fish oil,
Herbs like hypericum, red clover, vitex etc,
Vitamins like Vit-c,
Drugs like carbamazepine, barbiturates, ampicillin etc
can decrease the effectiveness of pills,

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor